# SDR COMA9960765

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 12681
- Condition: Failed
- Location: Rt Engine
- Part time: 8,461 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT HAND ENGINE COWL ANTI-ICE CAUTION MESSAGE.  REPLACED COWL ANTI-ICE SWITCH.
